MathSciNet Relay Station
MathSciNet bibliographic data
MR1985559 34C25 (34C11)
Tineo, Antonio A result of Ambrosetti-Prodi type for first-order ODEs with cubic non-linearities. I, II. Ann. Mat. Pura Appl. (4) 182 (2003), no. 2, 113–128, 129–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement